A 49-year-old man recently diagnosed with Waldenström macroglobulinemia after bone marrow biopsy and aspirate was referred to the ophthalmology clinic. On examination, visual acuity was 20/20 OU. The patient’s anterior-segment examination results were normal. Dilated-fundus examination showed bilateral, rounded, peripheral retinal hemorrhages, compatible with hyperviscosity-associated retinopathy (Figure, A). The patient then completed a fluorescein angiography, which demonstrated multiple, peripheral, hyperfluorescent foci alongside splinter-shaped hypofluorescent foci adjacent to the inferior temporal arcade (Figure, A inset). Fifteen minutes later, skin staining was noted on the patient's right arm, which had been injected with the fluorescein dye (Figure, B). The patient felt well, vital signs were normal, and no further adverse effects were noted. He was monitored in the clinic for several hours and later admitted to the hemato-oncology department for further treatment owing to his primary disease. On follow-up examination, after 72 hours, the discoloration had fully resolved (Figure, B inset). This rare phenomenon of skin discoloration after the injection of fluorescein dye is thought to be the result of increased vessel permeability secondary to the patient’s lymphoproliferative disorder.